Hello guys. I just have a few concerns. First off, I have been on Estrostep for over a year now. My boyfriend and I are free from STDs and STIs.
I am never late with my pills. Saturday I was about 45 minutes late, no biggie. But my last withdrawel bleed was rather short. It started on the same day at the exact time it always does, so I think I can rule out pregnancy but can you clarify for me? Normally there is still a bit coming out of me until the following Tuesday, but it stopped on Friday. I am just not very sure.. somewhat concerned.
Also, today my boyfriend and I had unprotected sex (remember no STIs=]), and he pulled out but there is still a chance that some of it got inside of me. Besides Saturday's 45 minute late pill, I haven't been late in months. Should I be worried?
You really don't need to worry about pregnancy here - taking a pill 45 minutes late will not impact the pill's effectiveness. Per your withdrawal bleed, it sounds like it's just normal variation, which can happen even when you're got the artificial cycle created by the pill. No worries.
-------------------- "Another world is not only possible, she is on her way. On a quiet day, I can hear her breathing." -Arundhati Roy Posts: 5799 | From: Canada/Australia | Registered: Sep 2004
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.